Resolvable gregarious cycle decompositions of complete equipartite graphs

Billington, Elizabeth J., Hoffman, D. G. and Rodger, C. A. (2008) Resolvable gregarious cycle decompositions of complete equipartite graphs. Discrete Mathematics, 308 13: 2844-2853. doi:10.1016/j.disc.2006.06.047


Author Billington, Elizabeth J.
Hoffman, D. G.
Rodger, C. A.
Title Resolvable gregarious cycle decompositions of complete equipartite graphs
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
1872-681X
Publication date 2008
Year available 2007
Sub-type Article (original research)
DOI 10.1016/j.disc.2006.06.047
Volume 308
Issue 13
Start page 2844
End page 2853
Total pages 10
Editor West, D. B.
Place of publication Netherlands
Publisher Elsevier
Collection year 2008
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
C1
780101 Mathematical sciences
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 6 June 2007 and published in journal 2008.

Document type: Journal Article
Sub-type: Article (original research)
Collection: 2008 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 16 Apr 2008, 10:09:08 EST by Marie Grove on behalf of School of Mathematics & Physics